# SDR SWAA2021012043308

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 31,119 hours, 18,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY GIRT BAR HINGE LOOSE.  REPLACED SHEARED RIVET, IAW SRM 51-40-02.
